# SDR AUS20030418

- Difficulty date: April 1, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW12696
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE CRACKED BEYOND REPAIR AT LH CENTRE CAM JOURNAL BEARINGBASE. CRACK RUNS ACROSS THE JOURNAL SURFACE AND THEN DOWN FOR APPROXIMATELY 76.2MM (3IN) BEFORE TRAVELLING FOR ANOTHER 76.2MM (3IN) REARWARDS. SUMP INDUCTION TUBES LOOSE. THREE CYLINDERS CRACKED. SUSPECT SB/530A NOT CARRIED OUT ON CRANKSHAFT. INSIDEDIAMETER OF CRANKSHAFT CORRODED BEYOND LIMITS.
